# SDR DL73S982087

- Difficulty date: October 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N332DL
- Make and model: Boeing 737232
- Aircraft serial: 23104
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 420 - 787
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MODIFICATION OF THE FUSELAGE FRAMES SEVERAL WERE DAMAGED.  THE DAMAGE REQUIRED TRIMMING OFF/OUT THE TOOLING DAMAGE.  REPAIRED PER ERA 332294-14.
